# SDR 9902296717

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21123
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AT FL120, DURING DESCENT WITH ENGINES AT IDLE POWER, THE NR 4 ENGINE FLAMED OUT.  THE ENGINE WAS RESTARTED AND OPERATED NORMALLY FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE PERFORMED TROUBLESHOOTING PER FIM WITH NO DEFECTS NOTED.
